# SDR YENA2025060900572

- Difficulty date: June 6, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N519JB
- Make and model: Airbus A320-232
- Aircraft serial: 01398
- Aircraft time: 88,896 hours, 32,829 cycles
- System (JASC): 5240 · Service Doors
- Part: Proximity Switch
- Condition: Loose
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#530, MCO-BQN. (AIRCRAFT PERFORMED AN AIR TURN BACK TO MCO) ON CLIMBOUT, FA CALLED AND INDICATED DOOR 1L PRESSURE LIGHT ILLUMINATED WE WERE AT 3500 AND LEVEL D OFF. DOOR PAGE SHOWED 1L DOOR UNARMED-RETURNED TO MCO AND LANDED AT 147,200 VAPP 135 LANDED AT 250FT/MIN; DURING INSPECTION FOUND PROXIMITY SWITCH FIN-4WN1 LOOSE. ADJUSTED SWITCH 4WN1 IAW AMM 52-71-00.  ALL OPS CHECK OK. NO OVERWEIGHT LANDING INSPECTION REQ NO GENERATION LOAD 15 IAW 05-51-11.  NO MX ACTION REQ AIRCRAFT OK FOR SERVICE.'
